MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR; PROSTHESIS, HIP

ZIMMER BIOMET, INC. RINGLOC BI-POLAR; PROSTHESIS, HIP
Catalog Number 11-165206
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ taiwan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately six weeks post-implantation, the patient underwent a hip revision due to dislocation.The patient fell and dislocated their hip.The surgeon attempted closed reduction and then the cup and head separated so the patient was revised.It was reported no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6; h10.Visual examination of the returned product identified the device was returned with the poly insert assembled within the shell/lock ring assembly.Due to the assembled state of the device, there are no visible product markings to verify.There are minor scratches to the top flat surface of the shell and poly insert.The poly insert has minor scratches present in the i.D.As well.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing for the ringloc.Medical records were not provided.A definitive root cause cannot be determined.It was reported the patient fell; however, the cause of the fall is unknown.Per the ifu ¿acetabular prosthesis can dislocate.Closed reduction is generally successful; however closed reduction must be attempted with caution to prevent disassociation of the bi-polar acetabular component from the femoral component.When dislocated, the bi-polar component can assume a vertical position and become impinged against the natural acetabulum.When impinged, during closed reduction, the bi-polar component can experience forces greater than the lever out forces or torque forces required to disassociate (separate) the bi-polar component from the femoral component.¿.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
RINGLOC BI-POLAR
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23592975
Report Number0001825034-2025-03691
Device Sequence Number13294193
Product Code JDI
UDI-Device Identifier00880304001923
UDI-Public(01)00880304001923(17)300116(10)67026992
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11-165206
Device Lot Number 67026992 
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown